# SDR DJFA20180328001

- Difficulty date: March 28, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N361FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500234
- Aircraft time: 3,742 hours, 2,580 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO A VIBRATION SHORTLY AFTER TAKEOFF FOLLOWED BY GEN1 FAIL APPROX 90 SEC LATER. AIRCRAFT LANDED WITHOUT INCIDENT. R&R STARTER/GEN. OPS CHECK GOOD. NO OTHER DEFECTS NOTED.
